Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone. I've been on Mino for 11 days now and my acne is worst than ever and is in places I've never had before. Is this normal and how much longer will it be until my skin starts clearing up?

Loading...

Hi Guest1,

Minocycline has a lot of side effects, including rashes, welts, hives, etc.  I'm assuming you're taking this to treat acne.

Contact your doctor.  They can take a look at what's happening and tell you what to do.  Sometimes you might need another medication.  The point is, someone needs to actually see you.

Good luck.

Reply

Loading...

I also just started Minocycline (9 days so far) , and am seeing tiny whiteheads all over my chest, which NEVER happens, same thing but milder on my back, and my hormonal breakout has gotten worse. I called the dermatologist's office who gave it to me and she said that normally this doesn't happen with an antibiotic, but that sometimes it can bring things to the surface. She said to stay in for a few weeks to wait and see, but that if it doesn't clear up in a few weeks I should come back in for a different med. 

Let me know if yours starts clearing up, this is awful!

Reply

Loading...